MathSciNet Relay Station
MathSciNet bibliographic data
MR171896 (30 #2122) 28.80 (53.90)
Besicovitch, A. S. On fundamental geometric properties of plane line-sets. J. London Math. Soc. 39 1964 441–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement